Tag Archives: rashes

Featured Stories

Lawsuit Alleges Plavix Caused Oklahoma Man to Suffer Multiple Stomach Bleeds

Another lawsuit has been filed over adverse Plavix side effects. The lawsuit, filed by national law firm Parker Waichman LLP, alleges that the blood thinner, Plavix (clopidogrel), caused an Oklahoma man to suffer from multiple stomach bleeds.

Read More

Smith & Nephew Says Metal-on-Metal Hip Replacement Controversy Slowing Sales of Birmingham Hip Resurfacing System

Medical device maker Smith & Nephew has reported a drop in sales of its metal-on-metal hip implant devices. According to the company, hip implant sales were down 2 percent during the first quarter of 2012, largely because its Birmingham Hip Resurfacing System suffered from an association with other metal-on-metal hip ...

Read More

Majority of Metal-on-Metal Hip Implant Failures Occur within Two Years, Study Finds

A newly published metal-on-metal hip replacement study is reporting that the majority of failures occur early, within two years of surgery. The study, published in the journal Orthopedics, is just the latest to indicate that close follow-up of metal-on-metal hip implant patients is warranted.

Read More

FDA Advisory Panel Wrestling with Metal-on-Metal Hip Replacement Safety

An advisory panel for the U.S. Food & Drug Administration (FDA) began a highly-anticipated meeting yesterday to discuss the safety of metal-on-metal hip implants. Among other things, the panel of outside experts is being asked to make recommendations regarding the best practices for monitoring patients with metal-on-metal hip replacements. ...

Read More

Older Patients Face Heart Attack Risk Following Surgery

Older Hip Implant, Knee Replacement Patients Face Heart Attack Risk Following Surgery

An emerging report reveals that older hip implant and knee replacement patients face increased heart attack risks following surgery. The risk for acute myocardial infarction (AMI) was seen in the first two weeks after these surgical procedures.

Read More

Warning for Medtronic InterStim Neurostimulation Devices

Australian Health Agency Issues Warning for Battery Problem with Medtronic InterStim Neurostimulation Devices

Warning for Medtronic InterStim Neurostimulation DevicesTGA has issued a safety warning for InterStim and InterStim II neurostimulation devices, because of possible early depletion of the battery.

Read More

Transvaginal Mesh Lawsuit Trial

$5.5 Million Awarded to Plaintiffs in First Transvaginal Mesh Lawsuit Trial

An award of $5.5 million has been made in the first trial over a transvaginal mesh lawsuit. The jury found against medical device maker, C.R. Bard, and its Avaulta Plus transvaginal mesh. The jury agreed that Bard’s Avaulta Plus transvaginal mesh caused numerous and painful injuries in a California woman. ...

Read More

Cancer Groups Issue Statement for Regulation of E-cigarettes

Cancer Groups Issue Statement Calling for Research and Regulation of E-cigarettes

The American Society of Clinical Oncology & the American Association for Cancer Research are calling on the government to regulate e-cigarettes.

Read More

West Virginia Man Claims Metal-on-Metal DePuy Pinnacle Hip Replacement Led to Pain, Elevated Cobalt Levels

A West Virginia man fitted with a metal-on-metal version of DePuy Orthopaedics’ Pinnacle Hip Implant System has filed suit against the company and its parent, Johnson & Johnson, alleging the device caused him to suffer pain and elevated cobalt levels. The Plaintiff is being represented by the national law ...

Read More

Class Action Lawsuit Alleges Rashes and Chemical Burns from Old Spice Deodorants

Lawsuit Alleges Rashes/Chemical Burns - Old Spice Deodorants

A class action lawsuit against Procter & Gamble alleges that at least 100 consumers have suffered rashes and chemical burns after using P&G’s Old Spice deodorant. Procter & Gamble is a leading manufacturer of household, personal care, and beauty products. … Continue reading

Posted in Defective Products | Tagged , , , , , , , , , , , , , , , , , |

Wen Conditioner Hair Loss Complaints Prompt FDA Safety Alert

Wen Conditioner Hair Loss Complaints Prompt FDA Safety Alert

Numerous complaints of hair loss, bald spots, rashes, and itching after using Wen hair cleansing conditioner prompted the U.S. Food and Drug Administration (FDA) to issue a safety alert. As of July 7, 2016, the agency has received 127 direct … Continue reading

Posted in Consumer Fraud, Defective Products, Health Concerns | Tagged , , , , , , , , , , |

© 2005-2018 Parker Waichman LLP ®. All Rights Reserved.